MAUDE Adverse Event Report: MATORTHO LIMITED MEDIAL ROTATION KNEE; TOTOAL KNEE REPLACEMENT

MATORTHO LIMITED MEDIAL ROTATION KNEE; TOTOAL KNEE REPLACEMENT
Catalog Number 156-023
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/22/2012
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Confirmed that the outer sterile barrier was damaged but unable to evaluate when this damage occured due to poor handling on receipt.Report of historical event.The event occured between (b)(6) 2010 and (b)(6) 2013 when k020214 was not listed against any manufacturer.Matortho is making this report to cover this period when the device was not available in the usa for commercial reasons.
 
Event or Problem Description
Damage noticed to outer sterile barrier packaging.Identified prior to use and alternative device available for immediate use.

Brand Name
MEDIAL ROTATION KNEE
Common Device Name
TOTOAL KNEE REPLACEMENT
Manufacturer (Section D)
MATORTHO LIMITED
13 mole business park
randalls road
leatherhead, surrey KT22 7BA
UK  KT22 7BA
MDR Report Key5385133
Report Number3008985661-2016-00003
Device Sequence Number322109
Product Code JWH
UDI-Device Identifier05055455503465
UDI-Public5055455503465
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K020214
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Nurse
Remedial Action Replace
Report Date (Section B) 01/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number156-023
Device Lot Number200874
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;